The Navier-Stokes equations in the weak-Ln space with time-dependent external force

Research output: Contribution to journalArticlepeer-review

120 Citations (Scopus)


We consider the Navier-Stokes equations with time-dependent external force, either in the whole time or in positive time with initial data, with domain either the whole space, the half space or an exterior domain of dimension n ≥ 3. We give conditions on the external force sufficient for the unique existence of small solutions in the weak-Ln space bounded for all time. In particular, this result gives sufficient conditions for the unique existence and the stability of small time-periodic solutions or almost periodic solutions. This result generalizes the previous result on the unique existence and the stability of small stationary solutions in the weak-Ln space with time-independent external force.

Original languageEnglish
Pages (from-to)635-675
Number of pages41
JournalMathematische Annalen
Issue number4
Publication statusPublished - 2000 Aug
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'The Navier-Stokes equations in the weak-L<sup>n</sup> space with time-dependent external force'. Together they form a unique fingerprint.

Cite this